# SDR 9516762285

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285US
- Make and model: Boeing 727251
- Aircraft serial: 21324
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: A Hyd Syst
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT TO MSP, THE AIRCRAFT HAD LOSS OF A HYDRAULIC SYSTEM.  FOLLOWED COM PROCEDURE.  ISOLATION WAS USED WITH RESTORING OF 'A' HYDRAULICS WENT TO ZERO ON LANDING.  REPLACED NR 2 ENGINE DRIVEN PUMP HYDRAULIC PRESSURE LINE AND CHECK CASE DRAIN FILTERS.  CHECKED OK.
